Multifoliations on Open Manifolds.
Mathematische Annalen, Tome 221 (1976), pp. 143-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__221_162838,
author = {Chao-Chu Liang},
title = {Multifoliations on {Open} {Manifolds.}},
journal = {Mathematische Annalen},
pages = {143--146},
year = {1976},
volume = {221},
zbl = {0321.57018},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__221_162838/}
}
Chao-Chu Liang. Multifoliations on Open Manifolds.. Mathematische Annalen, Tome 221 (1976), pp. 143-146. http://geodesic.mathdoc.fr/item/MAN_1976__221_162838/